RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 108, Number 2  


Cancellation of dual fields in free fermion models with trigonometric $R$-matrix
N. A. Slavnov
179
On some integrable generalizations of the continuous Toda system
M. V. Saveliev
193
Uniform asymptotic formulas for the curved solitons of the Kadomtsev–Petviashvili equations
D. Yu. Ostapenko, A. P. Pal-Val, E. Ya. Khruslov
205
Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory
K. A. Sveshnikov, P. K. Silaev
212
Universal regularizations. IV. Compensations of diagrams in Ward identities
O. I. Zavialov, A. M. Malokostov
249
Fermion models with quasilocal interactions near polycritical point
A. A. Andrianov, V. A. Andrianov, V. L. Yudichev
276
Anomaly structure at canonical quantization of the bosonic string in background fields
I. L. Buchbinder, E. I. Buchbinder, B. R. Mistchuk, V. D. Pershin
294
The symmetric energy-momentum tensor of the spinor fields
R. F. Bilyalov
306
On the canonical quantization of anomalous $SU(N)$ chiral Yang–Mills models
C. V. Sochichiu
315
On the exact solution of master equations of reversible growth model
V. G. Dubrovsky
327
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019